# SDR SWI2025F01259

- Difficulty date: March 25, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26L BETWEEN FS847.00 +32.00 AND FS847.00 +48.00. (MARKED)  (C-CHECK RO 09/07/2025)REMOVED AND REPLACED STRINGER 26L FROM FS847 - FS977. LEAK TEST GOOD. REF - CRJ900 REO 690-53-51-457 REV -- DATED 2025-06-10 SEE CONTINUATION CARD FOR MAINTENANCE ACTIONS.
